# SDR 2007FA0000300

- Difficulty date: March 27, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Aircraft: PKMPS
- Make and model: Cessna 208B
- Aircraft serial: 208B0656
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 16011800
- Condition: Defective
- Location: Brake Caliper
- Component: Caliper Assy, Cleveland
- Component part number: C1630301001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CASTING, WHICH HOUSES THE BRAKE CALIPER PISTONS LEAKS FLUID UNDER NORMAL BRAKING PRESSURE.  THE LEAKS ARE FROM EXCESSIVE POROSITY IN THE CASTING.  CASTING  THIS IS THE SECOND OCCURRENCE IN OUR OPERATIONS.  THE FIRST WAS NOT REPORTED.  (K)
